MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INGENUITY CT
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
This complaint has been evaluated based on the information provided there is no allegation of death or serious injury.The issue reported was that improper packing for apm/cpm that was sent to the service engineer for replacement.Engineering initial review of the event has determined the risk is unacceptable.There is potential of harm.This event is currently under investigation, a supplemental report will be submitted when the investigation has been completed.Based on the available information, this issue has been initially determined to be a reportable event.
 
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: (b)(4).Date of report: (b)(6) 2022.
 
Additional Manufacturer Narrative
On (b)(6)2022, a fse (field service engineer) in indonesia stated that they have received the apm (anode power module) and cpm (cathode power module) with improper packing(with carton board box).The fse alleged that the improper packing may cause potential personnel injury to the service engineer when lifting the part manually.Engineering investigation was performed and concluded: ¿ the proper apm/cpm fru parts packing should be with a flight case with handles and wheels, which will allow service engineer to be able to lift the handles and to move the part to the desired position.¿ spellman high voltage supplies apm (anode power module) and cpm (cathode power module) parts to philips ct business unit (bu) production and services and solutions deliver (ssd) service parts supply chain (sps).The packaging requirements for ct bu production parts and sps fru parts are different.The ct bu production parts are required with cardboard box with wood structure/support.Considering the safety installation during service, specific sps fru parts are required to be shipped in flight cases (fc).¿ the actual apm/cpm fru part which fse received was found with cardboard box with wood structure/support ¿ fse confirmed that the service work was continued with an extra manpower to lift the part manually, move and replace the part.The part was lifted to an estimated height of 10~50cm.There was no report of harm as a result of this event.Service personnel performing the service activities on the ct systems are expected to have training in safety precautions of taking/lifting heavy components.Service personnel can recognize easily that an 80kg mass is too heavy for a single person to lift, therefore, service personnel would be expected to seek out the necessary tooling and additional personnel as required to safely handle moving the spellman generator part into place for installation.There were no apm/cpm fru parts with improper packing to fall to the floor and injure the service personnel.There was no harm as a result of this event.This malfunction would not be likely to cause or contribute to a death or serious injury if this were to recur.Based on the further investigation, this issue has been determined not to be a reportable event probable cause: gantry generator were found shipped with carton board box instead of the flight case packing internal cross reference: complaint pr# (b)(6).Date of report 20220809.

Brand Name
INGENUITY CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL   5684 PC
Manufacturer Contact
crystal dean
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key14713030
Report Number3015777306-2022-00003
Device Sequence Number17451511
Product Code JAK
UDI-Device Identifier00884838059511
UDI-Public00884838059511
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K160743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENUITY CT
Device Catalogue Number728326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown